# SDR USAA002062

- Difficulty date: December 4, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 43 INCHES, BS 993-950 LEFT Z-ANGLE LBL 50.  INSTALLED NEW Z-ANGLE PER SRM 51-70-11 AND 51-10-2.  (M)
